Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am 39 years old I have 2 kids I am having problem of spotting and bleeding from past 1 month I had my periods on 12 th dec and started spotting again on 2nd jan thn my doctor suggested to have primolut twice for 21 days I am feeling very tired because of this tablet still 9 days are left what should I do should I have to continue this tablet for next month also?

4 Doctors Answered
Hi I am 39 years old I have 2 kids I am having problem of...
Continue it.
You found this helpful
Hi I am 39 years old I have 2 kids I am having problem of...
If you have excess side effects you can stop it after informing the doctor
You found this helpful
Hi I am 39 years old I have 2 kids I am having problem of...
Most probably Dysfunctional Uterine Bleeding, very common in this age group. Amenable to hormone therapy for at least 3 cycles, then review. Increase in flow & duration, review earlier
You found this helpful
Hi I am 39 years old I have 2 kids I am having problem of...
The moment you stop your tablet primolutN you will get your periods within next five days and next month needs to be planned beforehand only and for now drink lemon water twice a day and get an ultrasound pelvis done to rule out any pathology and follow up with reports.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.